# SDR DL72L981897

- Difficulty date: September 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507DA
- Make and model: Boeing 727232
- Aircraft serial: 21309
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1309
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON MV2 CK, 1 INCH AND .5 INCH CRACKS FOUND IN STA 1309 WEB RT SIDE ABOVE S DUCT.  REPAIRED PER SRM 53-10-4.
